Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42754
Title: Existence of solutions of a nonlinear integral equation on an unbounded interval
Authors: Cabrera, I. J. 
Sadarangani, K. B. 
UNESCO Clasification: 120215 Ecuaciones integrales
Keywords: Asymptotic Stability
Issue Date: 2009
Journal: Dynamic Systems and Applications 
Abstract: In this paper we investigate a nonlinear integral equation o f Volterra type on an unbounded interval. We show that under some assumptions our equation has solutions belonging to the space of bounded and continuous functions on R+. The main tool used in our study is the technique associated with the measures of noncompactness.
URI: http://hdl.handle.net/10553/42754
ISSN: 1056-2176
Source: Dynamic Systems and Applications[ISSN 1056-2176],v. 18, p. 551-570
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on May 12, 2024

WEB OF SCIENCETM
Citations

2
checked on Feb 25, 2024

Page view(s)

68
checked on Apr 27, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.